An alternative proof of Miyashita’s theorem in a skew polynomial ring

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1011-1013
Number of pages3
JournalInternational Journal of Algebra
Volume6
Issue number21
Publication statusPublished - 2012

Cite this

An alternative proof of Miyashita’s theorem in a skew polynomial ring. / Ikehata, Shuuichi.

In: International Journal of Algebra, Vol. 6, No. 21, 2012, p. 1011-1013.

Research output: Contribution to journalArticle

@article{8615f0ddeefd426fade5aeab43772e55,
title = "An alternative proof of Miyashita’s theorem in a skew polynomial ring",
author = "Shuuichi Ikehata",
year = "2012",
language = "English",
volume = "6",
pages = "1011--1013",
journal = "International Journal of Algebra",
number = "21",

}

TY - JOUR

T1 - An alternative proof of Miyashita’s theorem in a skew polynomial ring

AU - Ikehata, Shuuichi

PY - 2012

Y1 - 2012

M3 - Article

VL - 6

SP - 1011

EP - 1013

JO - International Journal of Algebra

JF - International Journal of Algebra

IS - 21

ER -